Minnesota, 2022

Hail and Damaging Winds in Minnesota, July 10, 2022

July 10, 2022 · NWS FGF · 29 events in 11 counties and zones

Severe thunderstorms impacted the region through the morning, midday, and early afternoon hours. Damaging wind gusts were the primary threat through the morning, with increasing reports of hail heading into the midday and afternoon.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
29

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS FGF wrote it up.

Severe thunderstorms impacted the region through the morning, midday, and early afternoon hours. Damaging wind gusts were the primary threat through the morning, with increasing reports of hail heading into the midday and afternoon.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before the first event at Jul 10, 6:02 AM CST, 52 minutes earlier.

Area forecast discussion, Jul 10, 6:02 AM CST, 52 minutes before
Area Forecast Discussion
National Weather Service Grand Forks ND
702 AM CDT Sun Jul 10 2022

.UPDATE...
Issued at 702 AM CDT Sun Jul 10 2022

Storms have started to move into the Devils Lake basin. So far
the convection has been mostly sub severe, but just under, with
gusts to 50 to 55 mph. Will continue to monitor storms as they
move east, as MU CAPE values are still over 2000 J/kg and there is
still some 45 kts of deep layer shear. Recent scans have the
storms looking a bit more organized, but will continue to monitor.

&&

.SHORT TERM...(Today through Monday)
Issued at 331 AM CDT Sun Jul 10 2022

Convection strength this morning and redevelopment this afternoon
will be the main concerns for the period.

Shortwave coming over the top of the upper ridge has brought a
convective complex to western ND early this morning. While the
strongest instability is elevated with MU CAPE values over 3000
J/kg, there is also good downdraft CAPE over 1000 J/kg across
western and central portions of the state. Bulk shear is over 50
kts, and convective complex has shown some bowing segments
developing and a good rear inflow jet. The question will be how
far east this complex maintains itself. The strong elevated CAPE
will push eastward into our counties by morning, with plenty of
shear to work with. See no reason that there will be at least some
severe potential continuing into the early morning hours,
especially as the complex starts to tap into the low level jet
across central Neb and eastern SD. Watch for much of our ND
counties. Less certain is how things will hold together as the
storms cross the Red River into MN. LLJ will be weakening by that
point and MU CAPE values are not quite as high. Will continue to
monitor and think there will be at least some weakening convection
moving into MN, but morning severe is uncertain.

Most CAMs have the morning convection exiting off to the east
between 15 to 18Z this morning, and think there will be at least
some recovery before the cold front begins to push east of the Red
River this afternoon. There is a lot of variation between models
on a second round of thunderstorms firing along and east of the
Red River Valley, but if we can get instability back up over 1500
J/kg there will be plenty of forcing and shear to work with. Thus,
think there will be another round of severe potential this
afternoon during the 18-00Z time frame as the front comes through.
All severe modes look possible as there is the potential for some
isolated supercell development before forming more clusters or
lines.

Showers and some thunderstorm activity will continue tonight behind
the cold front as a stronger shortwave digs down through Manitoba
and ND, but much weaker as the cold front will have pushed the
bulk of instability off into the Great Lakes. Additional showers
and thunderstorms will continue into Monday as the shortwave digs
into MN, mainly over our northeastern counties. The cold air aloft
and heating during the day on Monday will help bring some CAPE
values around 1500 J/kg, but deep layer bulk shear will be pretty
weak. Overall Monday should be a cooler day in the 70s to low 80s
with breezy northwesterly winds and showers and isolated
thunderstorms developing.

.LONG TERM...(Monday night through Saturday)
Issued at 331 AM CDT Sun Jul 10 2022

In the long term we have a ridge persisting across the
central/western/southern United States that dominates the weather
pattern. Through the middle and later part of the long term the
ridge amplifies bringing temperatures into the upper 80s to mid 90s
for afternoon highs. Warm temperatures and dew points expected to be
in the lower 60s heat index values Wednesday through next weekend
will be in the 90s. Warmest days look to be next weekend, as the
ridge reaches its peak amplification when it shifts further
eastward.

There looks to be a point of zonal flow end of the long term helping
to keep the 100 degree temperatures further toward SD and southern
MN. If the ridge amplifies further, that zonal flow pushes more into
Canada increasing temperatures across the area. This outcome is a
lower end scenario, with a 30% chance of occuring. More likely
scenario are temperatures remaining in the 90s. Along this zonal flow
the introduction of short wave systems increases for the northern
plains. The first chance arrives Thursday into Friday, with guidance
suggesting a stronger push of moisture near the surface and
increased MUCAPE toward the 2500-3000 J/kg range. Thunderstorm
chances look to be likely during this time frame thanks to a passing
short wave system. More chances for showers and storms will be
possible as systems transverse across southern Alberta into our
region throughout the end of the long term.

&&

.AVIATION...(For the 12Z TAFS through 12Z Monday morning)
Issued at 702 AM CDT Sun Jul 10 2022

Conditions are VFR with high and mid level clouds, although
thunderstorms at KDVL has produced some vis drops down to 2 to 3
miles at times. Other than brief lowering of vis in heavier
storms, VFR conditions will continue throughout the period. Storms
will continue to move eastward through the rest of the morning,
moving east of KBJI by 18Z. There could be additional thunderstorm
development later in the afternoon, mainly on the MN side. For now
just have KBJI with VCTS in the afternoon, but could be at other
airports also depending on where things develop. Convection will
be off to the east and all sites VFR after 00Z. Winds from the
southeast at less than 12 kts or light and variable will shift to
the northwest this afternoon as a cold front comes through.

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...None.
MN...None.

UPDATE...JR
SHORT TERM...JR
LONG TERM...Spender
AVIATION...JR
Hazardous weather outlook, Jul 10, 3:17 AM CST, 3 hours 37 minutes before
Hazardous Weather Outlook
National Weather Service Grand Forks ND
417 AM CDT Sun Jul 10 2022

MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024-
026>030-038-039-049-052>054-110930-
West Polk-Norman-Clay-Kittson-Roseau-Lake Of The Woods-
West Marshall-East Marshall-North Beltrami-Pennington-Red Lake-
East Polk-North Clearwater-South Beltrami-Mahnomen-
South Clearwater-Hubbard-West Becker-East Becker-Wilkin-
West Otter Tail-East Otter Tail-Wadena-Grant-Towner-Cavalier-
Pembina-Benson-Ramsey-Eastern Walsh-Eddy-Nelson-Grand Forks-
Griggs-Steele-Traill-Barnes-Cass-Ransom-Sargent-Richland-
Western Walsh-
417 AM CDT Sun Jul 10 2022

This hazardous weather outlook is for portions of eastern North
Dakota, west central and northwest Minnesota.

.DAY ONE...Today and Tonight

A complex of thunderstorms will move into eastern North Dakota
this morning, bringing hail up to quarters and winds up to 70
mph. The thunderstorms are expected to weaken as they cross the
Red River later this morning. However, additional thunderstorm
development will be possible this afternoon as a cold front pushes
into the region. Best chances for afternoon thunderstorms will be
along and east of the Red River Valley, starting early in the
afternoon and ending by evening. The afternoon storms could
produce hail up to golfball sized, 70 mph winds, and even an
isolated tornado. Localized heavy rainfall will also be possible.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation could be needed this morning and again this
afternoon.

In the hours before

Special weather statement, Jul 10, 4:53 AM CST, 2 hours 1 minute before
Special Weather Statement
National Weather Service Grand Forks ND
553 AM CDT Sun Jul 10 2022

NDZ006-101130-
Towner ND-
553 AM CDT Sun Jul 10 2022

...A strong thunderstorm will impact portions of northwestern Towner
County through 630 AM CDT...

At 552 AM CDT, Doppler radar was tracking a strong thunderstorm over
Mylo, or 50 miles northwest of Devils Lake, moving northeast at 45
mph.

HAZARD...Wind gusts of 50 to 55 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Perth around 605 AM CDT.
  Amourdale around 620 AM CDT.
  Hansboro around 625 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4900 9952 4900 9901 4861 9949 4872 9949
      4872 9952
TIME...MOT...LOC 1052Z 219DEG 38KT 4866 9961

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH

Kent/JR
Special weather statement, Jul 10, 5:03 AM CST, 1 hour 51 minutes before
Special Weather Statement
National Weather Service Grand Forks ND
603 AM CDT Sun Jul 10 2022

NDZ014-024-101130-
Eddy ND-Benson ND-
603 AM CDT Sun Jul 10 2022

...Strong thunderstorms will impact portions of southwestern Benson
and Eddy Counties through 630 AM CDT...

At 602 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Selz to near Bremen to near Carrington.
Movement was northeast at 55 mph.

HAZARD...Wind gusts of 50 to 55 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Strong thunderstorms will be near...
  Maddock and Sheyenne around 620 AM CDT.
  Flora around 625 AM CDT.
  Minnewaukan around 630 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 900 AM CDT for
northeastern North Dakota.

&&

LAT...LON 4802 9981 4823 9949 4767 9861 4759 9899
      4759 9926 4767 9927 4768 9930 4785 9930
      4785 9981
TIME...MOT...LOC 1102Z 242DEG 50KT 4785 9985 4771 9946 4741 9908

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH

Kent/JR
Special weather statement, Jul 10, 5:33 AM CST, 1 hour 21 minutes before
Special Weather Statement
National Weather Service Grand Forks ND
633 AM CDT Sun Jul 10 2022

NDZ014-015-024-026-028-038-054-101215-
Griggs ND-Nelson ND-Eddy ND-Benson ND-Barnes ND-
Western Walsh County ND-Ramsey ND-
633 AM CDT Sun Jul 10 2022

...Strong thunderstorms will impact portions of southeastern Benson,
Nelson, Griggs, eastern Ramsey, northwestern Barnes, western Walsh
and eastern Eddy Counties through 715 AM CDT...

At 632 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Garske to Spirit Lake Nation to Kensal.
Movement was east at 40 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Strong thunderstorms will be near...
  Hamar around 635 AM CDT.
  Tolna around 645 AM CDT.
  Derrick around 655 AM CDT.
  Edmore and Sutton around 700 AM CDT.
  Revere and Mapes around 705 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 900 AM CDT for
southeastern and northeastern North Dakota.

&&

LAT...LON 4855 9839 4854 9826 4797 9801 4719 9816
      4721 9847 4732 9847 4733 9850 4759 9850
      4759 9869 4786 9864 4841 9888
TIME...MOT...LOC 1132Z 254DEG 33KT 4836 9883 4786 9862 4730 9875

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

Kent/JR
Local storm report, Jul 10, 5:59 AM CST, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND FORKS ND
659 AM CDT SUN JUL 10 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 AM     TSTM WND GST     15 E OF NEW ROCKFORD    47.68N 98.81W
07/10/2022  M63 MPH          EDDY               ND   MESONET

            NDAWN STATION REPORTED 63MPH WIND GUST 8
            MILES NORTH OF MCHENRY.

&&
Special weather statement, Jul 10, 6:44 AM CST, 10 minutes before
Special Weather Statement
National Weather Service Grand Forks ND
744 AM CDT Sun Jul 10 2022

NDZ038-039-101315-
Barnes ND-Cass ND-
744 AM CDT Sun Jul 10 2022

...A strong thunderstorm will impact portions of Cass and eastern
Barnes Counties through 815 AM CDT...

At 744 AM CDT, Doppler radar was tracking a strong thunderstorm over
Tower City, or 15 miles east of Valley City, moving east at 55 mph.

HAZARD...Wind gusts of 50 to 55 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Tower City around 745 AM CDT.
  Buffalo around 750 AM CDT.
  Ayr around 755 AM CDT.
  Absaraka and Wheatland around 800 AM CDT.
  Amenia and Casselton around 810 AM CDT.

Other locations impacted by this storm include Casselton Airport.

This includes Interstate 94 in North Dakota between mile markers 304
and 338.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 900 AM CDT for
southeastern North Dakota.

&&

LAT...LON 4667 9776 4721 9780 4724 9736 4724 9707
      4664 9705
TIME...MOT...LOC 1244Z 268DEG 48KT 4695 9769

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH

Kent/JR

The radar

The Fargo/Grand Forks radar (KMVX), 50 km away, was scanning. The volume nearest the first event began at 12:52 UTC.

Open the radar archive at this moment

Event by event

15 thunderstorm wind, 14 hail. Local standard time, as filed.

Thunderstorm Wind, Polk

When
July 10, 6:54 AM CST
Where
Polk County, East Grand Forks
Measured
52 kt (60 mph) estimated gust
Reported by
Public
Coordinates
47.930, -97.020

A cottonwood tree was snapped near the Red River. Report and photo was posted via social media.

Thunderstorm Wind, Marshall

When
July 10, 7:06 AM CST
Where
Marshall County, 8.25 mi W of Stephen
Measured
51 kt (59 mph) measured gust
Reported by
Mesonet
Coordinates
48.450, -97.050

Peak wind gust was measured at a personal weather station.

Thunderstorm Wind, Marshall

When
July 10, 7:15 AM CST
Where
Marshall County, 0.69 mi N of Argyle
Measured
56 kt (64 mph) estimated gust
Reported by
Broadcast Media
Coordinates
48.340, -96.820

Received a report that large tree branches were blown down, along with several fence posts.

Thunderstorm Wind, Marshall

When
July 10, 7:20 AM CST
Where
Marshall County, 1.46 mi SSW of Florian
Measured
56 kt (64 mph) estimated gust
Reported by
Public
Coordinates
48.430, -96.640

Numerous large tree branches and limbs were broken down at the Marshall county campground near Florian. Report and photos posted via social media.

Thunderstorm Wind, Marshall

When
July 10, 7:26 AM CST
Where
Marshall County, 6.98 mi NE of Stephen Arpt
Measured
52 kt (60 mph) measured gust
Reported by
Mesonet
Coordinates
48.540, -96.760

Peak wind was measured at a personal weather station.

Thunderstorm Wind, Marshall

When
July 10, 7:30 AM CST
Where
Marshall County, 0.69 mi S of Newfolden
Measured
56 kt (64 mph) estimated gust
Reported by
Public
Coordinates
48.360, -96.330

Trees were blown down on top of a house and car. Report and photos were reported via social media.

Hail, Pennington

When
July 10, 7:45 AM CST
Where
Pennington County, 1.38 mi S of Thief River Falls
Measured
0.88 in hail
Reported by
Trained Spotter
Coordinates
48.110, -96.180

Dime to nickel sized hail covering the ground was reported by a trained spotter.

Thunderstorm Wind, Norman

When
July 10, 8:00 AM CST
Where
Norman County, 0.84 mi SE of Twin Vly
Measured
52 kt (60 mph) estimated gust
Reported by
Public
Coordinates
47.260, -96.260

Received a public report of trees down. Report and photos were relayed via social media.

Thunderstorm Wind, Red Lake

When
July 10, 8:05 AM CST
Where
Red Lake County, 1.96 mi SW of Oklee
Measured
56 kt (64 mph) estimated gust
Reported by
Public
Coordinates
47.810, -95.900

Received a report of large tree branches and limbs broken. Power outages reported.

Thunderstorm Wind, Norman

When
July 10, 8:09 AM CST
Where
Norman County, 2.76 mi S of Waukon
Measured
51 kt (59 mph) measured gust
Reported by
Mesonet
Coordinates
47.330, -96.130

Peak wind was measured at an NDAWN station at the 3 meter height.

Thunderstorm Wind, Becker

When
July 10, 8:30 AM CST
Where
Becker County, 1.57 mi WNW of Richwood
Measured
56 kt (64 mph) estimated gust
Reported by
Public
Coordinates
46.980, -95.850

Received a report of several large tree branches and limbs broken. Time estimated based on radar.

Thunderstorm Wind, Beltrami

When
July 10, 8:40 AM CST
Where
Beltrami County, Thorhult
Measured
56 kt (64 mph) estimated gust
Reported by
Public
Coordinates
48.230, -95.250

Received a report of several large tree branches broken.

Thunderstorm Wind, Beltrami

When
July 10, 8:43 AM CST
Where
Beltrami County, 3.53 mi WNW of Debs
Measured
56 kt (64 mph) estimated gust
Reported by
Public
Coordinates
47.750, -95.190

Received a report of large tree branches blown down. Power outage was reported near Clearwater Lake. Time estimated based on radar.

Thunderstorm Wind, Hubbard

When
July 10, 9:15 AM CST
Where
Hubbard County, 3.9 mi WSW of Badoura
Measured
56 kt (64 mph) estimated gust
Reported by
Public
Coordinates
46.840, -94.840

Received a report of trees down between First and Second Crow Wing Lakes.

Thunderstorm Wind, Hubbard

When
July 10, 9:20 AM CST
Where
Hubbard County, 2.8 mi N of Chamberlain
Measured
56 kt (64 mph) estimated gust
Reported by
Public
Coordinates
46.940, -94.730

Received a public report of several trees blown down.

Thunderstorm Wind, Beltrami

When
July 10, 9:30 AM CST
Where
Beltrami County, 2.87 mi WNW of Blackduck
Measured
56 kt (64 mph) estimated gust
Reported by
Public
Coordinates
47.740, -94.610

A pine tree was snapped at Dunrovin resort. Report and photo was posted via social media. Time estimated based on radar and nearby wind sensors.

Hail, Becker

When
July 10, 11:45 AM CST
Where
Becker County, 2.8 mi NW of Rochert
Measured
1.25 in hail
Reported by
Public
Coordinates
46.930, -95.760

Received a public report of quarter to half dollar sized hail. Reports and photos posted via social media. Time estimated based on radar.

Hail, Otter Tail

When
July 10, 12:00 PM CST
Where
Otter Tail County, 0.69 mi N of Richville
Measured
1 in hail
Reported by
Public
Coordinates
46.510, -95.630

Hail, Becker

When
July 10, 12:18 PM CST
Where
Becker County, 5.19 mi NNW of Cormorant
Measured
1 in hail
Reported by
Broadcast Media
Coordinates
46.800, -96.110

Dime to quarter sized hail was reported near big cormorant lake. Time estimated based on radar.

Hail, Becker

When
July 10, 12:19 PM CST
Where
Becker County, 1.58 mi ENE of Snellman
Measured
1.5 in hail
Reported by
Broadcast Media
Coordinates
46.890, -95.390

A public report of 1.5 inch hail was relayed by a broadcast media partner.

Hail, Becker

When
July 10, 12:20 PM CST
Where
Becker County, 4.56 mi SSW of Audubon
Measured
2 in hail
Reported by
Broadcast Media
Coordinates
46.810, -96.010

Hail from ping pong ball to hen egg size was reported near little cormorant lake. Reports and photos posted via social media. Time estimated based on radar.

Hail, Becker

When
July 10, 12:23 PM CST
Where
Becker County, 2.74 mi WNW of Wolf Lake
Measured
1.5 in hail
Reported by
Public
Coordinates
46.840, -95.380

Corrected for location. Public report of 1.5 inch hail posted via social media.

Hail, Becker

When
July 10, 12:33 PM CST
Where
Becker County, 2.8 mi S of Osage
Measured
1.5 in hail
Reported by
Broadcast Media
Coordinates
46.880, -95.260

Received a public report of 1.5 inch hail, relayed by a broadcast media partner.

Hail, Becker

When
July 10, 12:40 PM CST
Where
Becker County, Frazee
Measured
1.25 in hail
Reported by
Public
Coordinates
46.730, -95.700

Received a public report of hail relayed via broadcast media partner.

Hail, Clay

When
July 10, 12:41 PM CST
Where
Clay County, 0.69 mi S of Barnesville
Measured
1 in hail
Reported by
Broadcast Media
Coordinates
46.640, -96.430

Hail, Hubbard

When
July 10, 12:45 PM CST
Where
Hubbard County, 1.58 mi WNW of Hubbard
Measured
1 in hail
Reported by
Public
Coordinates
46.840, -95.050

Hail, Wadena

When
July 10, 12:48 PM CST
Where
Wadena County, 0.69 mi N of Menahga
Measured
1 in hail
Reported by
Public
Coordinates
46.760, -95.100

Hail, Otter Tail

When
July 10, 1:15 PM CST
Where
Otter Tail County, 1.42 mi W of Hillview
Measured
1 in hail
Reported by
Public
Coordinates
46.680, -95.280

Received a public report of dime to quarter sized hail.

Hail, Wadena

When
July 10, 1:30 PM CST
Where
Wadena County, 4.79 mi NW of Nimrod
Measured
1.25 in hail
Reported by
Public
Coordinates
46.680, -94.940

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Minnesota in 2022Every state in 2022This day in weather historyWarnings in Minnesota, July 2022

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1048345, 1048346, 1048347, 1048348, 1048349, 1048350, 1048351, 1048352, 1048353, 1048354, 1048355, 1048356, 1048357, 1048358, 1048359, 1048360, 1048361, 1048362, 1048363, 1048364, 1048365, 1048366, 1048367, 1048368, 1048369, 1048370, 1048371, 1048372, 1048373.